# SDR 97ZZZX353

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6862Q
- Make and model: Cessna 550
- Aircraft serial: 5500265
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 1106P55
- Condition: Failed
- Location: De-Ice Boot
- Part time: 9,148 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED NO 'SURFACE DE-ICE' LIGHT WHEN DE-ICE BOOTS INFLATED.  DETERMINED WING AND TAIL DE-ICE BOOT PRESSURE SWITCHES DEFECTIVE, MOST LIKELY DUE TO WATER CONTAMINATION.  SUBMITTER SUGGESTS SWITCHES NEED TO BE INSTALLED IN A POSITION THAT WILL LIMIT WATER ACCESS.
